# SDR COM60423

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Condition: Defective
- Location: Horiz Stab
- Part time: 1,521 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER CHANNEL 1 FAIL MESSAGE.  REPLACED THE STABILIZER MOTOR CONTROL UNIT.
